Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Besicovitch meets Wiener—Fourier expansions and fractal measures


Author: Robert S. Strichartz
Journal: Bull. Amer. Math. Soc. 20 (1989), 55-59
MSC (1985): Primary 28A75, 42B10; Secondary 42A75, 42B25, 46E35
DOI: https://doi.org/10.1090/S0273-0979-1989-15696-6
MathSciNet review: 948764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 28A75, 42B10, 42A75, 42B25, 46E35

Retrieve articles in all journals with MSC (1985): 28A75, 42B10, 42A75, 42B25, 46E35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15696-6